# SDR SWAA2022030379876

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737*
- Aircraft serial: 32507
- Aircraft time: 53,102 hours, 31,750 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 887477
- Part serial: MX609145
- Condition: Low
- Location: #1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 A HYDRAULIC SYSTEM PUMP LOW PRESSURE LIGHT ILLUMINATED ON CLIMB OUT REF LOG PAGE 2018628 IN CLIMB OUT ENG 1 A HYDRAULIC SYSTEM PUMP LOW PRESSURE LIGHT ILLUMINATED SOON AFTER A SYSTEM QUANTITY BEGAN TO DECREASE / [01] R/R A SYSTEM ENGINE DRIVEN PUMP PER AMM 29-11-11 AND #1 ENGINE HYDRAULIC SUPPLY LINE PER AMM 20 -10-52
